Journal article icon

Journal article

Phase separation of penetrable core mixtures

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1023/A:1022136624854

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
JOURNAL OF STATISTICAL PHYSICS
Volume:
110
Issue:
3-6
Pages:
1015-1037
Publication date:
2003-03-01
DOI:
ISSN:
0022-4715
Source identifiers:
153975
Keywords:
Pubs id:
pubs:153975
UUID:
uuid:37e1babc-1d6c-4828-90e1-9753ff69f827
Local pid:
pubs:153975
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP